Advertisement

loader

Talk

Advanced search

To feel shitty about carbamazapine weight gain

(1 Post)
ThunderClouds Tue 31-Jan-17 15:10:00

Not really sure why I'm posting on here, would just love to hear some encouraging stories if possible and this has the highest traffic. Been on carbamazapine for epilepsy for 1.5 years and put on over 3 stone. I've been doing low cal diet 1200 cal with slightly relaxed weekends since new year with Myfitnesspal. I've increased the amount of brisk walking in doing to build up to running and the gym again. I did a low cal diet last summer too. Just measured myself and my hip measurement is 9 ins bigger than before I started on carbamazapine and waist 9 ins bigger. I haven't really changed my diet since starting on the drugs but been so exhausted and it changes the metabolism. So tired and dizzy and it's ruined my confidence. Some ppl at work have advised me to lose weight and my family. I'm bloody trying! Sorry, just needed to moan somewhere. has anyone got any experience of this drug or similar?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now